On the residue of the Eisenstein series and the Siegel-Weil formula
Compositio Mathematica, Tome 103 (1996) no. 2, pp. 183-218
Cet article a éte moissonné depuis la source Numdam
@article{CM_1996__103_2_183_0,
author = {Ikeda, Tamotsu},
title = {On the residue of the {Eisenstein} series and the {Siegel-Weil} formula},
journal = {Compositio Mathematica},
pages = {183--218},
year = {1996},
publisher = {Kluwer Academic Publishers},
volume = {103},
number = {2},
mrnumber = {1411571},
zbl = {0863.11034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1996__103_2_183_0/}
}
TY - JOUR AU - Ikeda, Tamotsu TI - On the residue of the Eisenstein series and the Siegel-Weil formula JO - Compositio Mathematica PY - 1996 SP - 183 EP - 218 VL - 103 IS - 2 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1996__103_2_183_0/ LA - en ID - CM_1996__103_2_183_0 ER -
Ikeda, Tamotsu. On the residue of the Eisenstein series and the Siegel-Weil formula. Compositio Mathematica, Tome 103 (1996) no. 2, pp. 183-218. http://geodesic.mathdoc.fr/item/CM_1996__103_2_183_0/